• Home
  • Browse
    • Current Issue
    • By Issue
    • By Author
    • By Subject
    • Author Index
    • Keyword Index
  • Journal Info
    • About Journal
    • Aims and Scope
    • Editorial Board
    • Publication Ethics
    • Indexing and Abstracting
    • Related Links
    • FAQ
    • Peer Review Process
    • Journal Metrics
    • News
  • Guide for Authors
  • Submit Manuscript
  • Reviewers
  • Contact Us
  • Login
  • Register
Keywords = Trapezoidal fuzzy number
Number of Articles: 1
A new method for solving fuzzy multi-objective linear programming problems

Volume 16, Issue 3, May and June 2019, Pages 145-159

Jiuying Dong; Shuping Wan

  • View Article
  • PDF 212.47 K

Iranian Journal of Fuzzy Systems
  • Articles in Press
  • Current Issue

Journal Archive

Volume 20 (2023)
Volume 19 (2022)
Volume 18 (2021)
Volume 17 (2020)
Volume 16 (2019)
Volume 15 (2018)
Volume 14 (2017)
Volume 13 (2016)
Volume 12 (2015)
Volume 11 (2014)
Volume 10 (2013)
Volume 9 (2012)
Volume 8 (2011)
Volume 7 (2010)
Volume 6 (2009)
Volume 5 (2008)
Volume 4 (2007)
Volume 3 (2006)
Volume 2 (2005)
Volume 1 (2004)

Explore Journal

  • Home
  • About Journal
  • Editorial Board
  • Submit Manuscript
  • Contact Us
  • Glossary
  • Sitemap

Latest News

  • Prof. Naser Reza Arghami passed away 2017-10-28
  • Lotfi Zadeh has passed away 2017-09-09

Newsletter Subscription

Subscribe to the journal newsletter and receive the latest news and updates

  • © Journal Management System. Powered by Sinaweb